# SDR 2008UALA01893

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 49,686 hours, 17,881 cycles
- Engine: Iae V2527A5
- System (JASC): 5241 · Galley Doors
- Part: Strap
- Condition: Unsecure
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT GALLEY DOOR WON'T ARM PROPERLY.  FOUND LOOSE STRAP AROUND DOOR 2R GIRT BAR PREVENTING FULL MOVEMENT. RESECURED STRAP, CYCLED DOOR AND ARMED TWICE. NORMAL COCKPIT INDICATIONS, NO FURTHER JAMMING NOTED.
